Alert archive / New Mexico / Special Weather Statements in 2011
Special Weather Statement, NWS Albuquerque, NM
NWS Albuquerque, NM issued this special weather statement at Jul 25, 2011, 4:21 PM MDT for Catron County, New Mexico. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2011, 4:21 PM MDT (22:21 UTC)
- Expired
- Jul 25, 2011, 4:45 PM MDT
- In force
- 24 min
- Issued by
- NWS Albuquerque, NM
County Catron County, NM
The radar
The Flagstaff radar (KFSX), 246 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tuscon, AZ (KTUS), launched 12:00Z, 10.4 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 911 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 1219 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
954 WWUS85 KABQ 252221 SPSABQ SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 421 PM MDT MON JUL 25 2011 NMZ508-509-252245- SAN FRANCISCO RIVER VALLEY-SOUTHWEST MOUNTAINS- 421 PM MDT MON JUL 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CATRON COUNTY THROUGH 445 PM MDT... AT 418 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTH OF SAN FRANCISCO PLAZA...OR ABOUT 8 MILES SOUTH OF RESERVE...MOVING WEST AT 5 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF WESTERN CATRON COUNTY. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. THIS STORM IS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE AREA ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. && LAT...LON 3342 10894 3373 10895 3373 10866 3350 10861 TIME...MOT...LOC 2222Z 075DEG 4KT 3360 10875 $$ GUYER
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this special weather statement went out at Jul 25, 3:04 PM MDT, 1 hour 17 minutes earlier.
Area forecast discussion, Jul 25, 3:04 PM MDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 304 PM MDT MON JUL 25 2011 .DISCUSSION...EARLY CONVECTIVE INITIATION AND DECENT STORM COVERAGE HAS TRANSPIRED TODAY AS HEALTHY PRECIPITABLE WATER AND INSTABILITY WERE QUICKLY UTILIZED. STORMS ARE ALSO EXHIBITING DIFFERENT MOTION THAN PAST COUPLE OF DAYS...NOW PROPAGATING FROM SOUTHEAST TO NORTHWEST AT A SLUGGISH 5 TO 10 MPH PACE. HAVE ALREADY SEEN SOME HEAVY RAINFALL IN VERY ISOLATED AND LOCALIZED AREAS...AND THIS SHOULD JUSTIFY KEEPING THE FLASH FLOOD WATCH GOING FOR THE BURN SCAR AREAS. THE UPPER LEVEL HIGH WILL SHIFT SLIGHTLY EAST OF THE NEW MEXICO/TEXAS BORDER ON TUESDAY WHILE SOME SOUTHWESTERLIES ALOFT WORK INTO THE CENTRAL ROCKIES. THIS WILL GIVE A HINT OF STRONGER SOUTHWESTERLY STEERING FLOW TO STORMS TUESDAY AFTERNOON AND EVENING...ESPECIALLY NORTH OF INTERSTATE 40. THIS WOULD HELP SUPPRESS THE HEAVY DOWNPOUR POTENTIAL SOME...BUT STORM COVERAGE IS STILL EXPECTED TO REMAIN SCATTERED TO NUMEROUS IN THE NORTHERN AND WESTERN ZONES...STEERING OFF OF THE HIGH TERRAIN AND INTO ADJACENT VALLEYS. ALSO OF NOTE...HAVE A HIGH OF 101 FORECASTED AT ROW WHICH WOULD HELP NUDGE IT WITHIN TWO DAYS OF SETTING THE NUMBER OF 100 DEGREE DAYS. SUBSEQUENT DAYS WILL ALSO FLIRT WITH THE CENTURY MARK THERE. STEERING FLOW WILL WEAKEN SOME ON WEDNESDAY AS UPPER HIGH ELONGATES/BROADENS. A SLIGHT DOWNWARD TREND IN THE STORM COVERAGE IS EXPECTED...BUT STILL 30-40 PERCENT COVERAGE OVER THE HIGH TERRAIN ZONES IN THE CENTRAL AND WESTERN PARTS OF THE STATE. A WEAK SURFACE FRONT IS STILL EXPECTED TO SLIDE OUT OF EASTERN COLORADO AND INTO NORTHEASTERN NEW MEXICO LATE THURSDAY AND INTO EARLY FRIDAY. THIS WILL BUMP UP MOISTURE AND INSTABILITY...LEADING TO INCREASED COVERAGE OF STORMS THERE. ELSEWHERE IT WILL ESSENTIALLY BE STATUS QUO. MODELS HAVE BEEN ALTERING ON PLACEMENT OF THE UPPER HIGH INTO FRIDAY AND THE UPCOMING WEEKEND...BUT THE LATEST RUNS OF THE GFS AND EUROPEAN ARE STARTING TO LOOK MORE ALIKE WITH THE HIGH REMAINING CENTERED TO THE EAST OF NEW MEXICO. AT THE VERY LEAST THE CLIMATOLOGICAL MOISTURE PLUME WOULD STAY OUTSTRETCHED FROM SOUTHEAST ARIZONA TOWARD NORTHEAST NEW MEXICO. 52 && .AVIATION...WIDESPREAD THUNDERSTORMS ONGOING ACROSS CENTRAL AND WESTERN NEW MEXICO WILL EXPAND INTO THE NORTHEASTERN PLAINS FROM 22Z ONWARD TAPERING OFF AFTER 09Z TUESDAY MORNING...WITH CIGS AND VIZ EXCURSIONING TO MVFR AND ISOLD IFR IN HEAVIER THUNDERSTORMS. AFTER 09Z...BROAD CLOUD COVER AOA BKN080 WILL BE WIDESPREAD...WITH THICKEST LAYERS OVER SOUTHWESTERN THIRD OF THE STATE. REMAINING CLOUDY AOA BKN080 FORM CONTINENTAL DIVIDE WEST TO ARIZONA THROUGH 18Z...WITH SKIES CLEARING EAST OF THE DIVIDE FROM 15Z ONWARD. THUNDERSTORMS REDEVELOPING STATEWIDE FROM 17Z ONWARD TUESDAY LATE MORNING WITH GREATEST COVERAGE CENTRAL AND WEST AND SCATTERED COVERAGE TO THE EAST. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. SHY && .FIRE WEATHER...CRITICAL FIRE WEATHER...NOT EXPECTED THROUGH THE UPCOMING WEEKEND. MODELS...IN GOOD AGREEMENT ON BASIC STORY OUT THE NEXT WEEK. RIDGE CORE OVER NORTHERN NEW MEXICO WILL DRIFT EAST TO THE ARKLATEX REGION EARLY WEDNESDAY AND TO THE TENNESSEE RIVER VALLEY AND SOUTHERN APPALACHIANS BY LATE IN THE UPCOMING WORK WEEK. RIDGE CORE WILL EXPAND BACK TO THE WEST DURING THE WEEKEND TO TAKE SHAPE OVER THE CENTRAL PLAINS. RIDGE CORE LOCATION WILL HELP FOCUS DAILY THUNDERSTORM ACTIVITY OVER NEW MEXICO...AND DETERMINE DEGREE AND EXTENT OF NORTHBOUND MOISTURE PUSH INTO THE STATE IN CIRCULATION ON WESTERN MARGINS OF THE RIDGE CORE. TONIGHT...LITTLE CHANGE TO OVERNIGHT TEMPERATURE PATTERNS WITH GOOD TO EXCELLENT HUMIDITY RECOVERIES CENTRAL AND WEST...AND FAIR TO GOOD OVER THE EAST. THUNDERSTORMS WILL CONTINUE WELL INTO THE EVENING WITH EXPANSION INTO THE NORTHEAST PLAINS AND ADJACENT HIGHLANDS AND ACTIVITY TAPERING OFF AFTER MIDNIGHT WITH LINGERING STORMS GOING UNTIL SUNRISE. TUESDAY...SOME COOLING WEST WITH A FEW DEGREES WARMER CENTRAL AND EAST IN ANOTHER DAY OF WIDESPREAD THUNDERSTORMS OVER ALL BUT THE EXTREME EASTERN PLAINS OF THE STATE. WIDEST COVERAGE MAINLY FROM THE CONTINENTAL DIVIDE WEST AND ACROSS THE NORTHERN MOUNTAINS AND SANGRE DE CRISTO SUMMITS NEAR THE COLORADO LINE. LOW LEVEL WINDS WILL VEER TO SOUTHWEST TO SHIFT THUNDERSTORM INITIATION TO SOUTH AND WEST FACING SLOPES WITH GENERAL TRANSPORT DIRECTION TO THE NORTH AND EAST ONCE UNDERWAY. TEMPERATURES STARTING TO HIT DOUBLE DIGITS ABOVE LATE JULY NORMS OVER THE EASTERN PLAINS WITH HUMIDITIES FALLING BACK INTO THE UPPER TEENS PCT TUESDAY AFTERNOON. HUMIDITIES RUNNING BROADLY IN THE 20S PCT ELSEWHERE. GOOD HUMIDITY RECOVERIES GENERALLY...BETTER IN THE WEST...AND A LITTLE DRIER IN THE EAST...WITH LINGERING THUNDERSTORMS PAST MIDNIGHT. WEDNESDAY...RIDGE CORE EAST OF NEW MEXICO WITH SURFACE TROUGH DEEPENING OVER THE NORTHEAST QUADRANT OF THE STATE WILL TAKE EDGE OFF COVERAGE OF THUNDERSTORMS...WITH BEST CHANCES REMAINING OVER THE CENTRAL AND WEST AND FEW STORMS EXPECTED NEAR THE TEXAS LINE SOUTH OF INTERSTATE 40. BEST CHANCES FOR WETTING RAINS REMAINING OVER THE WEST AND NORTH. DEEPENING TROUGH VEERING WESTERN WINDS TO THE WEST AND NORTHWEST...LIMITING NORTHBOUND MOISTURE MOVEMENT FOR THE DAY AND KEEPING THIS END OF THE STATE IN A RECYCLING OF IN PLACE MOISTURE. WINDS WILL BE SOUTHWESTERLY OVER THE EASTERN HALF OF THE STATE. HUMIDITIES FALLING BACK INTO THE UPPER TEENS PCT EAST...AND MAINLY IN THE 20S AND LOW 30S PCT FOR THE WEST. GOOD TO EXCELLENT HUMIDITY RECOVERIES OVERNIGHT WITH THUNDERSTORM ACTIVITY DECREASING THROUGH THE LATE EVENING. THURSDAY...RIDGE CORE EXPANDING GENTLY WESTWARD OVER NEW MEXICO WILL HELP LIMIT NORTHBOUND MOISTURE TRANSPORT INTO THE STATE AND PROVIDE CORRESPONDINGLY SUBTLE DOWNTICK IN CONVECTIVE COVERAGE. SCATTERED THUNDERSTORMS CENTRAL AND WEST...AND OVER THE NORTHEAST PLAINS...WILL DEVELOP BY AFTERNOON. ISOLATED THUNDERSTORMS WILL GET GOING BY LATE AFTERNOON OVER THE EASTERN PLAINS. QUICK SHORTWAVE SAILING ACROSS NORTHERN NEW MEXICO THROUGH THE DAY WILL ENHANCE RAINFALL OVER THE NORTHERN MOUNTAINS AND NORTHERN SANGRE DE CRISTO MOUNTAINS NEAR THE COLORADO LINE THROUGH THE AFTERNOON. MINIMUM HUMIDITIES BECOMING MORE UNIFORM STATEWIDE...BROADLY IN THE 20S PCT FOR MOST POINTS WITH GOOD TO EXCELLENT OVERNIGHT RECOVERIES. OUTLOOK...FRIDAY THROUGH WEEKEND...STEADY TEMPERATURE PATTERNS WITH THUNDERSTORM COVERAGE FOCUS GRADUALLY SHIFTING TO THE WEST AS RIDGE CORE EXPANDS WESTWARD IN TURN. ISOLATED EASTERN PLAINS THUNDERSTORM COVERAGE WILL DROP TO NEAR ZERO THROUGH THE WEEKEND MINIMUM HUMIDITIES RUNNING IN THE 20S THROUGH THE WEEKEND WITH LOW LEVEL WINDS BACKED OFF TO SOUTHEAST ON FRIDAY AND THEN VEERING MORE SOUTHERLY HEADING INTO THE WEEKEND. GOOD TO EXCELLENT HUMIDITY RECOVERIES EACH NIGHT. SHY && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 66 92 66 91 / 50 30 40 20 DULCE........................... 57 84 56 84 / 60 50 50 40 CUBA............................ 59 87 59 87 / 50 40 50 40 GALLUP.......................... 64 86 64 86 / 50 40 40 30 EL MORRO........................ 56 82 55 82 / 50 50 50 40 GRANTS.......................... 60 86 61 86 / 50 40 40 40 QUEMADO......................... 61 85 61 84 / 50 50 50 40 GLENWOOD........................ 65 91 65 91 / 50 40 40 30 CHAMA........................... 50 80 50 79 / 60 50 50 40 LOS ALAMOS...................... 62 83 61 84 / 50 20 30 30 PECOS........................... 58 85 58 85 / 50 30 30 30 CERRO/QUESTA.................... 52 83 52 84 / 50 30 30 30 RED RIVER....................... 43 76 46 76 / 60 40 40 40 ANGEL FIRE...................... 44 78 46 78 / 50 40 40 40 TAOS............................ 54 88 54 88 / 50 30 30 30 MORA............................ 55 83 55 83 / 50 30 40 40 ESPANOLA........................ 59 91 59 92 / 50 20 30 20 SANTA FE........................ 61 90 61 90 / 50 20 30 30 SANTA FE AIRPORT................ 62 92 62 92 / 50 20 30 20 ALBUQUERQUE FOOTHILLS........... 66 92 66 92 / 40 20 20 20 ALBUQUERQUE HEIGHTS............. 70 93 70 93 / 40 20 20 20 ALBUQUERQUE VALLEY.............. 65 95 66 95 / 40 20 20 20 ALBUQUERQUE WEST MESA........... 67 95 67 96 / 40 20 20 20 LOS LUNAS....................... 64 96 65 95 / 40 20 20 20 RIO RANCHO...................... 68 96 68 96 / 40 20 20 20 SOCORRO......................... 69 95 68 95 / 30 10 10 20 SANDIA PARK/CEDAR CREST......... 54 85 56 88 / 50 20 30 30 TIJERAS......................... 64 91 63 92 / 50 20 30 20 MORIARTY/ESTANCIA............... 58 92 59 91 / 50 30 30 20 CLINES CORNERS.................. 62 89 61 89 / 50 30 40 30 GRAN QUIVIRA.................... 63 91 63 91 / 50 30 30 20 CARRIZOZO....................... 63 91 64 92 / 30 20 30 20 RUIDOSO......................... 61 82 61 81 / 40 30 30 30 CAPULIN......................... 58 92 59 92 / 40 30 30 30 RATON........................... 59 93 59 93 / 30 30 40 30 SPRINGER........................ 61 94 61 94 / 40 30 30 30 LAS VEGAS....................... 60 89 60 89 / 50 30 30 30 CLAYTON......................... 67 101 67 99 / 30 10 10 20 ROY............................. 67 98 67 96 / 30 20 30 20 CONCHAS......................... 70 100 71 100 / 20 10 20 10 SANTA ROSA...................... 68 98 68 98 / 20 20 20 10 TUCUMCARI....................... 71 102 72 102 / 20 10 10 10 CLOVIS.......................... 69 99 69 99 / 20 5 5 5 PORTALES........................ 70 100 70 100 / 20 5 5 5 FORT SUMNER..................... 71 100 71 100 / 20 10 10 10 ROSWELL......................... 73 101 73 100 / 20 10 10 10 PICACHO......................... 68 95 67 94 / 20 10 20 20 ELK............................. 62 87 62 87 / 30 20 30 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 10 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ508-511-512-514-526-527-539. && 52/SHY
Hazardous weather outlook, Jul 25, 6:00 AM MDT, 10 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT MON JUL 25 2011 NMZ501>540-261200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 600 AM MDT MON JUL 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT HEAVY RAINFALL FROM SLOW MOVING THUNDERSTORMS THIS AFTERNOON AND EVENING MAY CREATE AREAS OF FLASH FLOODING OVER AND NEAR RECENT BURN SCARS. ELSEWHERE ACROSS NORTHERN AND CENTRAL NEW MEXICO...SCATTERED STORMS MAY PRODUCE LOCALIZED HEAVY RAINFALL AND ASSOCIATED MINOR FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE POTENTIAL FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...SCATTERED THUNDERSTORMS WILL DEVELOP EACH DAY AND MAY PRODUCE LOCALIZED HEAVY RAINFALL AND ASSOCIATED MINOR FLOODING. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE AT 1.888.386.7637 OR VIA THE WEB AT WEATHER.GOV/ABQ.
In the hours before
Special weather statement, Jul 25, 12:18 PM MDT, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1218 PM MDT MON JUL 25 2011 NMZ504-511-251845- JEMEZ MOUNTAINS-NORTHWEST HIGHLANDS- 1218 PM MDT MON JUL 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SANDOVAL AND SOUTHERN RIO ARRIBA COUNTIES THROUGH 1245 PM MDT... AT 1212 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES EAST OF CUBA...MOVING SOUTH AT 5 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EXTREME SOUTHERN RIO ARRIBA AND NORTHERN SANDOVAL COUNTIES. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. && LAT...LON 3616 10700 3617 10678 3591 10676 3589 10699 TIME...MOT...LOC 1818Z 359DEG 4KT 3602 10685 GUYER
Special weather statement, Jul 25, 1:29 PM MDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
129 PM MDT MON JUL 25 2011
NMZ524>526-252000-
SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-UPPER TULAROSA
VALLEY-
129 PM MDT MON JUL 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LINCOLN AND EASTERN
SOCORRO COUNTIES THROUGH 200 PM MDT...
AT 118 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTHWEST OF WHITE OAKS...OR ABOUT 13
MILES NORTH OF CARRIZOZO...MOVING NORTHWEST AT 10 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
AREAS AFFECTED BY THIS STORM INCLUDE...HIGHWAY 54 BETWEEN CARRIZOZO
AND HIGHWAY 55...COUNTY ROADS 175...176...A12...AND B185.
HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.
&&
LAT...LON 3383 10621 3407 10596 3387 10573 3375 10572
3370 10579 3370 10591
TIME...MOT...LOC 1928Z 129DEG 7KT 3384 10590
GUYERSpecial weather statement, Jul 25, 3:51 PM MDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
351 PM MDT MON JUL 25 2011
NMZ508-509-252215-
SAN FRANCISCO RIVER VALLEY-SOUTHWEST MOUNTAINS-
351 PM MDT MON JUL 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CATRON COUNTY THROUGH 415
PM MDT...
AT 342 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SAN FRANCISCO PLAZA...OR ABOUT 5 MILES
SOUTHEAST OF RESERVE...MOVING WEST AT 10 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
AREAS AFFECTED BY THIS STORM INCLUDE...RESERVE AND SAN FRANCISCO
PLAZA.
HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.
&&
LAT...LON 3351 10896 3385 10888 3375 10859 3363 10856
3350 10864
TIME...MOT...LOC 2151Z 096DEG 8KT 3365 10874
GUYERSpecial weather statement, Jul 25, 4:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 421 PM MDT MON JUL 25 2011 NMZ508-509-252245- SAN FRANCISCO RIVER VALLEY-SOUTHWEST MOUNTAINS- 421 PM MDT MON JUL 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CATRON COUNTY THROUGH 445 PM MDT... AT 418 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTH OF SAN FRANCISCO PLAZA...OR ABOUT 8 MILES SOUTH OF RESERVE...MOVING WEST AT 5 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF WESTERN CATRON COUNTY. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. THIS STORM IS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE AREA ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. && LAT...LON 3342 10894 3373 10895 3373 10866 3350 10861 TIME...MOT...LOC 2222Z 075DEG 4KT 3360 10875 GUYER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 6:28 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola, Socorro | 92 min |
| Jul 24, 6:38 PM MDT | Special Weather Statement | ABQ | 52 min | |
| Jul 24, 8:34 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval | 116 min |
| Jul 24, 10:04 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Santa Fe, Torrance | 116 min |
| Jul 24, 10:16 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Socorro, Valencia | 119 min |
| Jul 24, 10:46 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Santa Fe, Socorro, Torrance, Valencia | 119 min |
| Jul 25, 12:04 AM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance, Valencia | 116 min |
| Jul 25, 4:04 AM MDT | Flash Flood Watch | ABQ | 17 hr | |
| Jul 25, 11:24 AM MDT | Areal Flood Advisory | ABQ | Santa Fe | 111 min |
| Jul 25, 12:31 PM MDT | Flash Flood Warning | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 3 hr |
| Jul 25, 12:52 PM MDT | Flash Flood Warning | ABQ | Bernalillo | 57 min |
| Jul 25, 12:59 PM MDT | Areal Flood Advisory | ABQ | San Miguel, Santa Fe | 3 hr |
| Jul 25, 1:29 PM MDT | Special Weather Statement | ABQ | Lincoln | 31 min |
| Jul 25, 1:58 PM MDT | Areal Flood Advisory | ABQ | Sandoval, Santa Fe | 2 hr |
| Jul 25, 2:13 PM MDT | Flash Flood Warning | ABQ | Colfax | 71 min |
| Jul 25, 2:38 PM MDT | Flash Flood Warning | ABQ | Santa Fe | 90 min |
| Jul 25, 3:13 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley | 2 hr |
| Jul 25, 3:30 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Sandoval, Santa Fe | 90 min |
| Jul 25, 3:51 PM MDT | Special Weather Statement | ABQ | Catron | 24 min |
| Jul 25, 4:33 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 87 min |
Nearby
Special Weather Statements in New Mexico, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.